# SDR SWAA2025013191498

- Difficulty date: January 31, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 59,059 hours, 35,510 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MAIN LANDING GEAR CENTER STRUT DOOR IS CRACKED ON LOWER FWD POCKET .<[01] REMOVED LG L/H CTR & INNER DOOR ASSEMBLY. I.A.W. AMM 32-13-11 OK TO CONTINUE SERVICE. PER CDL 32-10-3XC AUTHORIZATION # 235084.  INSTALLED LT CENTER AND INNER DOOR PER AMM 32-13-11 OPS AND CLEARANCE CK GOOD.
